Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Maxalt

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:08 PM
Kaz
Guest
 
Posts: n/a
Default Maxalt

I have been taking Maxalt when necessary for approximately 3 years. My headache starts with flashing lights which in itself makes me feel giddy and sick. Maxalt relieves those symptoms in a short space of time but I am left feeling completely washed out and cannot concentrate. The relief from the initial symptoms is great but don't like how I feel afterwards especially if I am at work.
Reply With Quote
  #2  
Old 05-12-2008, 06:58 PM
Unregistered
Guest
 
Posts: n/a
Default maxalt

I have just noticed the same thing. I have had lower back pain since taking maxalt. I was blaming it on Elavil which does not make sense but then I realized it was following maxalt. I have had PT and I exercise at home. Nothing has helped. Unfortunately my headaches are so bad right now I can't stop taking Maxalt. I just started Topamax and hope it works.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Maxalt Lori Maxalt 0 09-13-2007 04:16 PM
Maxalt Unregistered Maxalt 1 12-03-2005 06:00 AM
Maxalt Lynn Maxalt 0 05-25-2005 05:00 AM
Maxalt Becky Maxalt 0 05-25-2005 05:00 AM
Maxalt JJ Maxalt 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:02 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.